ask: is this side effect

By Simar Kaur January 10, 2013 - 5:04am
Rate This

is side effect of unwanted 72 on prioed my prioed delay and light

Add a Comment1 Comments

EmpowHER Guest

Hi Simar Kaur,

Most women experience changes on their next period, after taking an emergency pill. Such as an earlier or later, heavier or lighter period.



January 10, 2013 - 7:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!


4104 Health


2629 Lives


2418 Lives
6 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Have you joined the IUD trend? What kind of birth control do you use? :
View Results